American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C21) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 93 found      Go to page: 1 2 3 4

[1] Man-Wai Cheung and Nolan R. Wallach. Ricci flow and curvature on the variety of flags on the two dimensional projective space over the complexes, quaternions and octonions. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Renato G. Bettiol. Positive biorthogonal curvature on $S^2\times S^2$. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Michele Rimoldi. On a classification theorem for self--shrinkers. Proc. Amer. Math. Soc. 142 (2014) 3605-3613.
Abstract, references, and article information   
View Article: PDF

[4] Lashi Bandara. Density problems on vector bundles and manifolds. Proc. Amer. Math. Soc. 142 (2014) 2683-2695.
Abstract, references, and article information   
View Article: PDF

[5] Man Chun Leung and Feng Zhou. Prescribed scalar curvature equation on $S^n$ in the presence of reflection or rotation symmetry. Proc. Amer. Math. Soc. 142 (2014) 1607-1619.
Abstract, references, and article information   
View Article: PDF

[6] Hongliang Shao. Convergence of Einstein Yang-Mills systems. Proc. Amer. Math. Soc. 142 (2014) 969-979.
Abstract, references, and article information   
View Article: PDF

[7] Mark Walsh. Cobordism invariance of the homotopy type of the space of positive scalar curvature metrics. Proc. Amer. Math. Soc. 141 (2013) 2475-2484.
Abstract, references, and article information   
View Article: PDF

[8] Qun Li, Damin Wu and Fangyang Zheng. An example of compact K\"ahler manifold with nonnegative quadratic bisectional curvature. Proc. Amer. Math. Soc. 141 (2013) 2117-2126.
Abstract, references, and article information   
View Article: PDF

[9] Debora Impera, Luciano Mari and Marco Rigoli. Erratum to ``Some geometric properties of hypersurfaces with constant $r$-mean curvature in Euclidean space''. Proc. Amer. Math. Soc. 141 (2013) 2221-2223.
Abstract, references, and article information   
View Article: PDF

[10] Guofang Wang and Yongbing Zhang. A conformal integral invariant on Riemannian foliations. Proc. Amer. Math. Soc. 141 (2013) 1405-1414.
Abstract, references, and article information   
View Article: PDF

[11] Santiago R. Simanca. Hilbert-Perelman's functional and Lagrange multipliers. Proc. Amer. Math. Soc. 140 (2012) 4309-4318.
Abstract, references, and article information   
View Article: PDF

[12] Mohammad Ghomi and Ralph Howard. Normal curvatures of asymptotically constant graphs and Carath\'{e}odory's conjecture. Proc. Amer. Math. Soc. 140 (2012) 4323-4335.
Abstract, references, and article information   
View Article: PDF

[13] Mostafa Esfahani Zadeh. A note on some classical results of Gromov-Lawson. Proc. Amer. Math. Soc. 140 (2012) 3663-3672.
Abstract, references, and article information   
View Article: PDF

[14] Reiko Aiyama and Kazuo Akutagawa. $3$-manifolds with positive flat conformal structure. Proc. Amer. Math. Soc. 140 (2012) 3587-3592.
Abstract, references, and article information   
View Article: PDF

[15] Owen Dearricott. Relations between metrics of almost positive curvature on the Gromoll-Meyer sphere. Proc. Amer. Math. Soc. 140 (2012) 2169-2178.
Abstract, references, and article information   
View Article: PDF

[16] Ovidiu Munteanu. On the gradient estimate of Cheng and Yau. Proc. Amer. Math. Soc. 140 (2012) 1437-1443. MR 2869128.
Abstract, references, and article information   
View Article: PDF

[17] Yuxin Ge and Guofang Wang. An almost Schur theorem on 4-dimensional manifolds. Proc. Amer. Math. Soc. 140 (2012) 1041-1044. MR 2869088.
Abstract, references, and article information   
View Article: PDF

[18] A. Barros and E. Ribeiro Jr.. Some characterizations for compact almost Ricci solitons. Proc. Amer. Math. Soc. 140 (2012) 1033-1040. MR 2869087.
Abstract, references, and article information   
View Article: PDF

[19] Lin Feng Wang. Rigid properties of quasi-Einstein metrics. Proc. Amer. Math. Soc. 139 (2011) 3679-3689. MR 2813397.
Abstract, references, and article information   
View Article: PDF

[20] Hans-Joachim Hein. Weighted Sobolev inequalities under lower Ricci curvature bounds. Proc. Amer. Math. Soc. 139 (2011) 2943-2955. MR 2801635.
Abstract, references, and article information   
View Article: PDF

[21] Martin Deraux and Harish Seshadri. Almost quarter-pinched Kähler metrics and Chern numbers. Proc. Amer. Math. Soc. 139 (2011) 2571-2576. MR 2784826.
Abstract, references, and article information   
View Article: PDF

[22] Debora Impera, Luciano Mari and Marco Rigoli. Some geometric properties of hypersurfaces with constant $r$-mean curvature in Euclidean space. Proc. Amer. Math. Soc. 139 (2011) 2207-2215. MR 2775398.
Abstract, references, and article information   
View Article: PDF

[23] Yan He and Weimin Sheng. Prescribing the symmetric function of the eigenvalues of the Schouten tensor. Proc. Amer. Math. Soc. 139 (2011) 1127-1136. MR 2745665.
Abstract, references, and article information   
View Article: PDF

[24] Davi Máximo. Non-negative Ricci curvature on closed manifolds under Ricci flow. Proc. Amer. Math. Soc. 139 (2011) 675-685. MR 2736347.
Abstract, references, and article information   
View Article: PDF

[25] Stefano Pigola and Giona Veronelli. Lower volume estimates and Sobolev inequalities. Proc. Amer. Math. Soc. 138 (2010) 4479-4486. MR 2680072.
Abstract, references, and article information   
View Article: PDF

[26] Pierre Bérard and Ricardo Sa Earp. Lindelöf’s theorem for hyperbolic catenoids. Proc. Amer. Math. Soc. 138 (2010) 3657-3669. MR 2661564.
Abstract, references, and article information   
View Article: PDF

[27] Fernando Schwartz. A note on the Yamabe constant of an outermost minimal hypersurface. Proc. Amer. Math. Soc. 138 (2010) 4103-4107. MR 2679631.
Abstract, references, and article information   
View Article: PDF

[28] Anna Maria Micheletti and Angela Pistoia. Generic properties of critical points of the scalar curvature for a Riemannian manifold. Proc. Amer. Math. Soc. 138 (2010) 3277-3284. MR 2653957.
Abstract, references, and article information   
View Article: PDF

[29] Jimmy Petean. Metrics of constant scalar curvature conformal to Riemannian products. Proc. Amer. Math. Soc. 138 (2010) 2897-2905. MR 2644902.
Abstract, references, and article information   
View Article: PDF

[30] Gui-Qiang Chen, Marshall Slemrod and Dehua Wang. Weak continuity of the Gauss-Codazzi-Ricci system for isometric embedding. Proc. Amer. Math. Soc. 138 (2010) 1843-1852. MR 2587469.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 93 found      Go to page: 1 2 3 4